# SDR AALA20110509JFK01

- Difficulty date: May 8, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 43,574 hours, 5,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20G EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 20G.  OPS CHECK NORMAL.
